MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion

ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion
Model Number 2120
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was found during the investigation of a returned pump that the customer complaint regarding the device displaying the error message, "cassette not attached properly.Reattach cassette," despite the cassette being properly attached, was confirmed through investigation testing.This error code triggers a high-priority alarm, and this issue could potentially interrupt therapy.There was no patient involvement and no harm was reported.
 
Additional Manufacturer Narrative
The suspected device was returned for evaluation.The review of event log performed and found nothing related to complaint.A review of the available service history identified no previous related repairs within the last 12 months.The visual inspection and functional testing were performed, and defective downstream occlusion (dso) sensor was found and replaced.The customer complaint was confirmed.Additionally, the investigation identified a damaged uso seal, battery compartment, and defective main board, all of which were replaced.The downstream occlusion (dso) and upstream occlusion (uso) sensors were calibrated.The device passed all functional testing after repair.The software was updated, and the device was reset to its standard configuration.

Brand Name
CADD-Solis VIP Ambulatory Infusion Pump
Common Device Name
Pump, Infusion
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50899846
Report Number3012307300-2026-08975
Device Sequence Number5903728
Product Code FRN
UDI-Device Identifier15019517096378
UDI-Public(01)15019517096378(11)170317
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2120-0103-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown